On a class of differential equations of infinite order with variable coefficients
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1962), pp. 73-80
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1962_4_a7,
author = {Yu. F. Korobeinik},
title = {On a class of differential equations of infinite order with variable coefficients},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {73--80},
year = {1962},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1962_4_a7/}
}
Yu. F. Korobeinik. On a class of differential equations of infinite order with variable coefficients. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1962), pp. 73-80. http://geodesic.mathdoc.fr/item/IVM_1962_4_a7/